# SDR C77A20171229001

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 27,659 hours, 16,195 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  FLIGHT CREW RECEIVED A LANDING GEAR WOW SYSTEM FAIL EICAS MESSAGE.  RETURNED TO DEPARTURE.  MESSAGE CLEARED AFTER LANDING GEAR DEPLOYMENT.  THE CREW DECLARED AN EMERGENCY. PERFORMED STRUT SERVICING IAW AMM 32-21-02.  PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR IAW AMM 32-33-02, NO MESSAGES PRESENT.  NOSE LANDING GEAR STRUT LEAKING.   LANDING GEAR STRUT STILL LEAKING.  REMOVED AND REPLACED THE NLG SHOCK STRUCT SEALS IAW AMM 32-21-04. OK FOR SERVICE.
